# SDR YENA0105

- Difficulty date: April 23, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N507JB
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 3,152 hours, 1,628 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: 22397
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1ABC EMERGENCY LIGHT BULB MISSING WITH TERMINAL PIN BROKEN OFF.
